# SDR DALA14035079020

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 52,700 hours, 38,133 cycles
- Engine: Pwa JT8D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE AIRPORT DUE TO A LT ENGINE STRAINER CLOG MESSAGE.  LEFT ENGINE WAS AT IDLE AND WAS NOT SHUTDOWN.  REPLACED LT ENGINE DUE TO CARBON BEING FOUND IN THE FILTER.
